Alert archive / Indiana / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood watch at Aug 15, 2016, 3:29 AM EDT for 13 counties in Indiana; Branch County, Cass County, Saint Joseph County, Michigan. It took effect at Aug 15, 2016, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2016, 3:29 AM EDT (07:29 UTC)
- In effect from
- Aug 15, 2016, 2:00 PM EDT
- Expired
- Aug 16, 2016, 3:38 AM EDT
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
Counties Cass County, IN, Elkhart County, IN, Fulton County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 19 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
302 WGUS63 KIWX 150729 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 329 AM EDT MON AUG 15 2016 INZ003>008-012>017-020-022>024-MIZ077>080-151600- /O.NEW.KIWX.FF.A.0001.160815T1800Z-160816T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI- WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON 329 AM EDT MON AUG 15 2016 /229 AM CDT MON AUG 15 2016/ ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...CASS IN...ELKHART...FULTON IN...KOSCIUSKO... LA PORTE...LAGRANGE...MARSHALL...MIAMI...NOBLE...PULASKI... ST. JOSEPH IN...STARKE...STEUBEN...WABASH...WHITE AND WHITLEY. IN SOUTHWEST MICHIGAN...BERRIEN...BRANCH...CASS MI AND ST. JOSEPH MI. * FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH TUESDAY MORNING * HEAVY RAINFALL OF 2 TO 4 INCHES IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS. * RAPID RUNOFF MAY CAUSE LOW LYING AREAS TO QUICKLY FLOOD IN ADDITION TO POSSIBLE FLASH FLOODING OF SMALL RIVERS AND CREEKS. SIGNIFICANT RISES ON LARGER RIVERS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
422 WGUS63 KIWX 151537 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1137 AM EDT MON AUG 15 2016 INZ003>008-012>017-020-022>024-MIZ077>080-160345- /O.CON.KIWX.FF.A.0001.160815T1800Z-160816T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI- WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON 1137 AM EDT MON AUG 15 2016 /1037 AM CDT MON AUG 15 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN... INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...CASS IN...ELKHART...FULTON IN...KOSCIUSKO...LA PORTE...LAGRANGE... MARSHALL...MIAMI...NOBLE...PULASKI...ST. JOSEPH IN...STARKE... STEUBEN...WABASH...WHITE AND WHITLEY. IN SOUTHWEST MICHIGAN... BERRIEN...BRANCH...CASS MI AND ST. JOSEPH MI. * THROUGH TUESDAY MORNING * HEAVY RAINFALL OF 2 TO 4 INCHES IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS. * RAPID RUNOFF MAY CAUSE LOW LYING AREAS TO QUICKLY FLOOD IN ADDITION TO POSSIBLE FLASH FLOODING OF SMALL RIVERS AND CREEKS. SIGNIFICANT RISES ON LARGER RIVERS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
782 WGUS63 KIWX 160225 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 PM EDT MON AUG 15 2016 INZ003>008-012>017-020-022>024-MIZ077>080-161030- /O.CON.KIWX.FF.A.0001.000000T0000Z-160816T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI- WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON 1025 PM EDT MON AUG 15 2016 /925 PM CDT MON AUG 15 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN... INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...CASS IN...ELKHART...FULTON IN...KOSCIUSKO...LA PORTE...LAGRANGE... MARSHALL...MIAMI...NOBLE...PULASKI...ST. JOSEPH IN...STARKE... STEUBEN...WABASH...WHITE AND WHITLEY. IN SOUTHWEST MICHIGAN... BERRIEN...BRANCH...CASS MI AND ST. JOSEPH MI. * THROUGH TUESDAY MORNING * AS OF EARLY MONDAY NIGHT...HEAVY RAINFALL OF 3 TO 6 INCHES WITH LOCALLY 7 INCHES OF RAIN HAS FALLEN SINCE THIS MONDAY MORNING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES WILL OCCUR OVERNIGHT OVER THIS AREA. * RAPID RUNOFF MAY CAUSE LOW LYING AREAS TO QUICKLY FLOOD IN ADDITION TO POSSIBLE FLASH FLOODING OF SMALL RIVERS AND CREEKS. SIGNIFICANT RISES ON LARGER RIVERS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
101 WGUS63 KIWX 160738 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 AM EDT TUE AUG 16 2016 INZ003>008-012>017-020-022>024-MIZ077>080-160845- /O.CAN.KIWX.FF.A.0001.000000T0000Z-160816T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI- WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER... PERU...GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON 338 AM EDT TUE AUG 16 2016 /238 AM CDT TUE AUG 16 2016/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN HAS BEEN CANCELLED. ADDITIONAL FLASH FLOODING IS NO LONGER EXPECTED. HOWEVER, MANY AREAS MAY STAY FLOODED FOR SOME TIME DUE TO VERY HEAVY RAINFALL FROM MONDAY AFTERNOON AND LAST NIGHT. PLEASE SEE THE FLOOD WARNINGS FOR ADDITIONAL INFORMATION. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Aug 15, 1:47 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 15, 1:47 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 147 AM EDT MON AUG 15 2016 .SYNOPSIS... Issued at 730 PM EDT Sun Aug 14 2016 Low pressure over northeast Texas this evening will move northeast across the midwest on Monday and Tuesday. This system will cause showers, and possibly a few thunderstorms, to overspread the area from the south late tonight and Monday, with showers continuing Monday night, before diminishing from west to east on Tuesday. Heavy rainfall and minor flooding is possible as this system moves through, especially in locations that received heavy rainfall on Saturday. Lows tonight will be in the middle and upper 60s, with highs Monday in the middle and upper 70s. Temperatures will warm back into the lower to middle 80s Wednesday into next weekend with a persistent, but much lower chance of showers and thunderstorms. && .SHORT TERM...(This Evening through Tuesday) Issued at 330 PM EDT Sun Aug 14 2016 Main focus for short term period is heavy rain potential late tonight through Tuesday. While confidence is low to medium on the finer synoptic/mesoscale details, i.e. timing and placement of precip, confidence is increasing in heavy rainfall through this period. Two main timeframes for heaviest rainfall look to be early Monday morning through Monday afternoon across southern part of the forecast area, and Monday night through early Tuesday afternoon west to east across the forecast area. As of this forecast issuance, holding off on any flood/flash flood headlines, given uncertainty with exact placement of QPF, and max 48 hr QPF values from 2-3" maximized over parts of the area that have seen little rainfall over the past few weeks. Will continue to highlight any flood potential in the ESF. Aside from any isolated pop-up shower or rumble of thunder this afternoon, focus turns to the late overnight period, as surface cyclone ahead of slow moving 500 mb trof creeps northeast through the Mississippi valley towards the lower Great Lakes. Low level jet expected to ramp up overnight through the Ohio valley nosing into the southern part of the area by early Monday morning. Sharp mid level impulse expected to move into the area by daybreak Monday, through upper jet right entrance divergence zone. Low and mid level forcing looks quite strong into the southern half of the forecast area into the early afternoon. Model guidance still differs with these synoptic details, both timing and track, so some uncertainty lies with eventual rainfall amounts through Monday afternoon. Ramped up likely/categorical pops from south to north quickly after 12Z Monday. Right now, heaviest amounts Monday and Monday afternoon are expected south of a Rochester to Fort Wayne line. Next period of focus for heavy rainfall is the Monday evening through Tuesday morning timeframe. Even more spread in different model solutions lends to lowered confidence in QPF placement/amounts. Another strong mid level impulse will advect towards the lower Great Lakes, accelerating and deepening surface cyclone and subsequent forcing for ascent as low level jet again ramps up into the overnight hours. A period of heavy rainfall somewhere across the area Monday overnight through Tuesday morning is expected, until main cold front/upper trof begins to shift activity east of the forecast area. This period looks to yield the higher rainfall amounts and hold the greater potential for flash flooding, although confidence is lower in the exact area of the heaviest precip. Nevertheless, thermodynamically, the environment will be primed for heavy rainfall rates owing to efficient warm rain processes. WCL in excess of 12kft, PWATS exceeding 2", nearly saturated column through 400mb, weak/modest lapse rates/instability, and overall weak to moderate cloud layer shear favors highly efficient warm rain processes. Rainfall rates of 1-2" per hour cannot be ruled out during this period. But again, overall storm total rainfall amounts will be contingent on placement/track of the synoptic forcing. Flash flooding potential does exist, especially with training storm potential and periods of slow storm movement, and especially in portions of northwest IN and SW lower MI that received several inches of rainfall over the past 3 days. However, antecedent conditions across most of the forecast area are very dry, so confidence in widespread flash flood potential is on the lower end at this time. Will hold of on any flood headlines until potential is assessed ahead of the next forecast issuance. && .LONG TERM...(Tuesday Night through Sunday) Issued at 330 PM EDT Sun Aug 14 2016 A slightly less active period in store Tuesday night through Friday as surface cyclone continues to push northeast toward New England and attendant cold front pushes south of the forecast area. A more zonal flow regime will dominate the Great Lakes region Tuesday night and Wednesday. As precip chances decrease Tuesday night through early Wednesday, they will increase again Wednesday afternoon through Wednesday night. However, main forcing will track north of the area, and deep moisture will be somewhat limited, which precludes anything more than low chance pops through Wednesday night. Maintained a slight chance pop Thursday and Friday for potential diurnally isolated convection. Model soundings show modest destablization around 1000 J/kg each day, however weak forcing and weak flow should preclude anything widespread. Next chance for more widespread precip will be Saturday as strong northern stream wave swings southeast through the northern Great Lakes, pushing a trailing cold front through the region. With better deep layer moisture, albeit weak deep layer flow and only very modest forcing, maintained mid chances pops through Saturday. Temperatures will still be a few degrees above normal through this period, with humid conditions sticking around. However, cooler and drier air is expected to work into the region behind the front Saturday, with below normal temperatures forecasted by next Sunday. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 140 AM EDT Mon Aug 15 2016 Deteriorating aviation weather conditions are expected for this forecast cycle. Low level theta-e gradient across central Indiana will begin to lift northward later this morning as upper trough begins to eject northward out of the lower MS Valley. Strong low level moisture advection/convergence will accompany this increasing low level flow later this morning and toward midday, which will allow rain to overspread terminals from south to north. Not much change made to previous TAFS and trended terminals to IFR conditions this afternoon/evening in association with heavier rain showers. Will continue to omit thunder from the forecast with very weak mid level lapse rates and abundant clouds/precip limiting low level warming. Periods of heavy rainfall are anticipated with a few periods of LIFR conditions a likelihood, especially at KSBN which appears to be better lined up with above forcing mechanisms. However, at this forecast distance will not attempt resolve these periods and leave to later issuances/amendments. Sfc reflection with this system is expected to track west of terminals with a southeast wind component through the period, and speeds increasing to 10 to 15 knots this evening. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...NG LONG TERM...NG AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 14, 4:43 PM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 PM EDT SUN AUG 14 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-152045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 443 PM EDT SUN AUG 14 2016 /343 PM CDT SUN AUG 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS OVER NORTHERN INDIANA AND NORTHWEST OHIO LATE TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY. SEVERE STORMS ARE NOT EXPECTED, BUT HEAVY RAINFALL IS POSSIBLE. REFER TO THE LATEST HYDROLOGICAL OUTLOOK FOR MORE INFORMATION. THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THE REMAINDER OF THE WEEK...HOWEVER...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-152045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 PM EDT SUN AUG 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH MUCH OF THE WEEK. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:35 PM EDT | Special Weather Statement | IWX | Marshall, Saint Joseph | 55 min |
Nearby
Flash Flood Watches in Indiana, 2016Flash Flood Watches in Michigan, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.